# SDR COOSDR040044

- Difficulty date: October 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 86 hours, 34 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN WITH CORROSION AT Y-STA 680.0 AND Y-STA 687.0, BETWEEN LONG 31R AND LONG 34R. (K)
